# SDR CA150325007

- Difficulty date: March 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE F/O CALLED ABORT DUE TO THE RT ENGINE NOT INDICATING TAKEOFF POWER.  THE LT CAME UP TO APPROXIMATELY 91 PERCENT WHILE THE RT ENGINE INDICATED APPROXIMATELY 83 PERCENT.  UNABLE TO RECREATE EVENT DURING STATIC RUN UP AFTER EXITING THE RUNWAY WITH ELECTRONIC ENGINE CONTROL IN AUTO.  THE ENGINE & AIRFRAME SOLUTIONS WORLDWIDE  IS BEING DISPATCHED ON SITE.  DOWNLOAD WAS REQUESTED.
